Skip to content

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


Staining teeth after treatment?
avatar
Smilingbookreader posted:
I have a tooth that has a stain from taking the HepC medicines (I had the treatment for a year and a month and I haven't gotten the 6 month check yet). It's a small stain that's at the bottom of one of my teeth that's next to my big front tooth next to my K9 tooth. I've bleached it once a day for two nights with some sucess but it's still noticiable. I'm going to the dentist soon and I'm not really looking forward to explaining why if it's asked. Any help on what to do with the tooth. Or should I just go in for the teeth cleaning and it'll go away after that?
Reply
 
avatar
billm57 responded:
you mean your dentist is not aware you have hep c - not good
also theres nothing anywhere stating or suggesting this would have anything to do with taking hep c meds
 
avatar
OLDTIFF47 replied to billm57's response:
YOU OWE IT TO YOUR DENTIST TO TELL THEM....

TIFF
DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!
 
avatar
autotech1700 responded:
I told my dentist. He was very compassionate. I just don't want to give this to someone else.


Helpful Tips

Coffee and the LiverExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
53 of 75 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.